RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2000, Volume 36, Issue 3, Pages 39–45 (Mi ppi483)  

This article is cited in 3 scientific papers (total in 3 papers)

Coding Theory

Rotations of Spherical Designs

V. A. Yudin


Abstract: A part of a spherical configuration is moved along the sphere under the action of the group $SO(n)$. It is found that point arrangements thus obtained remain to be good designs. Particular cases are considered, namely, an icosahedron and minimal vectors of the lattice $E_8$.

Full text: PDF file (573 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2000, 36:3, 230–236

Bibliographic databases:

UDC: 621.391.1:519.27
Received: 16.12.1999

Citation: V. A. Yudin, “Rotations of Spherical Designs”, Probl. Peredachi Inf., 36:3 (2000), 39–45; Problems Inform. Transmission, 36:3 (2000), 230–236

Citation in format AMSBIB
\Bibitem{Yud00}
\by V.~A.~Yudin
\paper Rotations of Spherical Designs
\jour Probl. Peredachi Inf.
\yr 2000
\vol 36
\issue 3
\pages 39--45
\mathnet{http://mi.mathnet.ru/ppi483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1793356}
\zmath{https://zbmath.org/?q=an:0965.05031}
\transl
\jour Problems Inform. Transmission
\yr 2000
\vol 36
\issue 3
\pages 230--236


Linking options:
  • http://mi.mathnet.ru/eng/ppi483
  • http://mi.mathnet.ru/eng/ppi/v36/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. O. Kotelina, A. B. Pevnyǐ, “Extremal properties of spherical semidesigns”, St. Petersburg Math. J., 22:5 (2011), 795–801  mathnet  crossref  mathscinet  zmath  isi
    2. R. E. Afonin, A. B. Pevnyi, “A criterion for a spherical design associated with V. A. Yudin potentials”, Russian Math. (Iz. VUZ), 55:12 (2011), 11–15  mathnet  crossref  mathscinet
    3. N. O. Kotelina, A. B. Pevnyi, “Weighted spherical semidesigns and cubature formulae for calculating integrals on a sphere”, Russian Math. (Iz. VUZ), 57:2 (2013), 42–47  mathnet  crossref
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:169
    Full text:71
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019